Hi! I just want to say this site is AMAZING, with lots of amazing women who are so helpful.
ANYWAY, I've ruled out pregnancy because I'm on the pill and have taken SIX, yes SIX tests and all were negative.
I had a very light period this month. Heavy one one, lighter on 2, and barely bleeding on 3 and 4. I've been on the pill for 6 years and I've been noticing every once in a while my body will do this. Is it something to be concerned with?
Also, I skipped my withdrawal bleed the month before this one for a special occasion, could that have affected it at all?
-------------------- :) Posts: 91 | From: United States | Registered: Nov 2009
| IP: Logged |
It doesn't sound like it's anything to be worried about. Sometimes women get shorter lighter periods, it just is the natural way of things. Also, skipping your withdrawal bleed last month can definitely affect your withdrawal bleed this month.
If you are at all concerned you really should talk to your doctor, they will be able to give you any and all information you need. And they may give you piece of mind since it sounds like you are very worried judging by your previous posts.
Hope this helps! :-)
-------------------- There is an upside to everything, sometimes you just have to turn it upside down to find it.
:-) Vikki (-: Posts: 153 | From: British Columbia | Registered: Apr 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.